# SDR 58184

- Difficulty date: January 23, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N13ZV
- Make and model: Beech 1900D
- Aircraft serial: UE13
- Engine: Pwa PT6A67
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B314
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: C
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL,  CREW FOUND FUEL LEAK IN THE LT NACELLE AREA.  REMOVED AND REPLACED LOW PRESSURE FUEL PUMP (PUMP, FUEL BOOST-LOW PRESS ENGINE D) P/N 143890425, S/N B-314.
